Singular strata of cuspidal type for the classical discriminant

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1070/SM2015v206n02ABEH004458

Ключевые слова: general algebraic equation, A-discriminant set, Horn-Kapranov parametrization, singular stratum, A-discriminant set, General algebraic equation, Horn-Kapranov parametrization, Singular stratum

Аннотация: We consider an algebraic equation with variable complex coefficients. For the reduced discriminant set of such an equation we obtain parametrizations of the singular strata corresponding to the existence of roots of multiplicity at least j. These parametrizations are the restrictions of the Horn-Kapranov parametrization of the whole discriminant set to a chain of nested linear subspaces of the projective space. It is proved that such strata can be transformed into reduced A-discriminant sets by monomial transformations.

Ссылки на полный текст

Издание

Журнал: SBORNIK MATHEMATICS

Выпуск журнала: Vol. 206, Is. 2

Номера страниц: 282-310

ISSN журнала: 10645616

Место издания: BRISTOL

Издатель: TURPION LTD

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.